# SDR UIEA200600080

- Difficulty date: April 10, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,178 hours, 18,677 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER LEADING EDGE PANEL AT NR 2 ENGINE PYLON DELAMINATED AT PREVIOUS REPAIR JUST I/B OF L/E GAP PANEL.  REMOVED DAMAGE LEADING EDGE PANEL IAW B-747-200 SRM 51-30-02.SENT TO OUTSIDE SERVICE AIRCRAFT CONNECTION INC.  REPAIRED PER SRM 51-40-08 PAGE 1, SRM 51-40-09 FIG 1, SRM 51-40-12 PAGE 1 THRU 38 FIG 6 SHEET 1, REV 105.  OK TO INSTALL.  LOCATED INSTALLED AND SEALED IAW B-747-200 SRM 51-30-02 AND 51-10-06.
